# SDR FDEA202303070384

- Difficulty date: March 7, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300*
- Aircraft serial: 791
- Aircraft time: 32,965 hours, 18,871 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Spoiler
- Part number: A5777101000600
- Part serial: TS0984
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING 4# SPOILER  CENTER I/B HINGE ARM OUTSIDE SURFACE & CENTER O/B HINGE ARM   OUTSIDE SURFACE FOUND DELAMINATED  (1) (S:10MM*15MM  D:1.52MM)  (2) (S:10MM*15MM   D:1.52MM) REPAIRED LH WING 4# SPOILER CENTER I/B HINGE ARM OUTSIDE SURFACE DELAMINATION &   CENTER O/B HINGE ARM OUTSIDE SURFACE DELAMINATION PER FEDEX EA: 6-5750-T0373204 P1 $   SB A300-57-6082 R03 FIGURE 2 SHEET 2&4 AND FIGURE 5. EA TITLE: WING - FLIGHT SURFACES - LH   4# SPOILER CENTER HINGE ARM OUTSIDE SURFACE DELAMINATION. THIS REPAIR IS CAT A   REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100.
